# SDR IPXA09M56386

- Difficulty date: June 14, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 257-W3-01 LT WING FIXED L/E EXISTING REPAIR DOUBLER GOUGED.  REMOVED DOUBLER, CUTOUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW MD-11 SRM 57-10-00 FIG 43 SHT 1-5.
